# SDR SIMA953231

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Failed
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - STA 4065 - WHILE MAINTENANCE WAS PERFORMING A PERIODIC CHECK, THE PASSENGER STAIR DOOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
